Advertisement

Winston12

Newbie
  • Content count

    18
  • Joined

  • Last visited

  1. I need some advice please!!!

    I can understand your reluctance, I was in a really bad place 4-6 weeks ago, I was petrified of having to go with nothing before changing meds but my dr referred me to a psychiatrist and I changed from one to another with no withdrawal period. Sure it was ****** hard, there were many tears and feeling awful and sleeping a lot but 4 weeks later and I’m pretty much back to mt old self. Hang in there and remember you aren’t alone, good luck.
  2. Hi 3 weeks isn’t that long I think you need to give it longer and keep taking it at the same time each day. I’ve been on 150mg for 3 weeks and was on 75mg for the first week. The first 2 days I took in the morning but I was so wiped out I took it at night. But then by taking it at night I was waking early like 4.00am and still needing to nap by the afternoon (if not earlier). So I changed back to the morning (which was really hard as initially I was like a zombie and some days had to go straight back to bed) but thankfully after 5 days I no longer needed a nap and am back to feeling like my old self!!! Good luck In what you decide to do, I’m grateful that 150mg in the morning is working great for my depression/anxiety.
  3. Timeless Time

    Sorry to hear of your mums passing, so special that you could be there with her x
  4. I’m so sorry you are struggling alone, just know that you are worth it. Do you have any interests where you could try and find a group to join to help you meet new people for friendship or company?
  5. Back yet again ... I'm not well

    You’re in the right place, you’re not alone, sending you a cyber hug
  6. Paxil withdrawl

    Hi when I have tried in the past to withdraw from this I had real difficulties. 9 years ago before I was pregnant my dr changed me to fluoxetine for pregnancy and then later back to Paxil, second pregnancy 6 years ago I was kept on Paxil (20 mg) and my baby was fine with no issues. I’m in NZ and was told that research had shown it was better to have a well mother and stay on meds if required rather than be taken off them. Hope you get the help required so you can make an informed decision for yourself. Withdrawal is awful, mix that with hormones from pregnancy and it’s not much fun!
  7. I recently started Effexor (in week 4) and I noticed changes within the first week or so, I found it really knocked me around but that I wasn’t crying as much !!! I still have a way to go myself and it’s frustrating but try and be patient as you were on something else it may take time for your body to adjust to the new medication. I read 6-8 weeks ...... x
  8. I find not having a rigid routine helps, i feel your pain I’m working through the roughest spell that I have had with depression and have been told to take 2 months off work so the work routine is out the window and I’ve recently changed meds which are making me even more tired so I’m sticking to a loose routine of doing house chores looking after my children/husband and myself. The thought of paid work sounds impossible but I’m sure I’ll get back to my job or something different.
  9. Is there a free help line that you can phone in your area? Mental health is real, sounds like your parents are in denial. Or another trusted adult/person that you can talk to? Hugs
  10. I'm depressed again

    Sending you a virtual hug, can you talk to your parents? If you can see a dr I think that would be a great start. Stay strong you can get through this.
  11. I have been in Effexor for nearly 3 weeks, first 2 days I took it in the morning and was so tired I switched to the night. I was doing good with it at night but then with lots of festive activities coming up I thought I would change to the morning so I didn’t miss taking a dose or have it to close to the odd glass of alcohol and also every afternoon I was needing a decent nap which I could manage with kids at school and time off work but now it’s school holidays it’s not fair on the kids if mum needs to nap everyday. Today is the first day of taking it in the morning (36 hours between doses) and I feel so wiped out and lethargic and a bit out of it, bit like the start up effects. I am going to stick it out and hope things improve but would love to hear if anyone else has had similar effects when changing the time???
  12. Tolerance after 7 years?

    I’ve gone onto venflaxine (effexor), I’ve only been on it a week but I am starting to feel improvements, ups and downs but it is early days
  13. What or who are you proud of today?

    Awesome that’s great. I’m proud of myself today for getting through the day and taking time to look after myself while still doing the usual mum chores and kids taxi service finished my a yummy roast chicken (I’m in the early days of changing meds which is knocking me around so proud I’m managing ya keep doing my most important job) :)
  14. Thank you for replying, I’m in Nz and the last pill I took was about 7.00am Sunday morning, it’s now 2.00pm Monday afternoon and so far I haven’t noticed the effect in delaying today’s pill, it will be interesting to see how I respond by changing it to night. First couple of days it knocked me out so I’m hoping I get a great nights sleep!!
  15. Tolerance after 7 years?

    Hi I’m new here and just came across your post. I was on 20mg for 13 years and for most of that time it worked pretty well. In the last while I needed to increase to 30mg (under doctors instructions) and unfortunately it didn’t help as we had hoped. I’ve now stopped and gone straight onto another one (only day 2) so not sure how it’s working yet. So to answer your question I’m thinking it is possible that your system is used to it after 7 years and you may need to adjust the amount or type of AD. But please don’t do without medical advice.